# SDR SWIA20240418322

- Difficulty date: March 22, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N838SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15469
- Aircraft time: 7,988 hours, 7,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 349-360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT RAIL TRACK AT RBL 9 BETWEEN FS349.00 TO FS360.00 ARE CORROSION (MARKED)   (C-CHECK RO 4/17/2024)   EVALUATED CORROSION DAMAGE TO R/H SEAT RAIL AT RBL9 FS349.00-FS360.00 AND FOUND OUT OF LIMITS PER CRJ900SRM 53-21-49-101-001-A01. REMOVED AND INSTALLED 1EA NEW (FABRICATED) SEAT RAIL AT RBL9 FS349.00-FS360.00 PER CRJ900AMM 53-00-49-000-801-A12 AND CRJ900AMM 53-00-49-400-801-A12.
